Doctor insights on:
Stuck Eyelash Medication
Is there any medication for alopecia universalis. Been losing hair for over than 6 years now & recently my eyelashes & eyebrows. No medication worked?
Common cold: yes. And no. You can certainly use many home remedies to make yourself more comfortable while the cold runs its course. Getting plenty of rest is also extremely important so the body can heal itself. However, neither home nor current prescription remedies will actually get rid of the common cold. There is an old saying that a cold lasts 7 days if you treat it, but only a week if you don't. ...Read moreSee 1 more doctor answer
I Have G A Dand on Medication.Why have I head pressure most days,nagging feeling at front of head. Thanks?
SINUSITIS : Yes you should rest irrigate sinuses with saline/take a nasal spray like Flonase/Zyrtec. If symptoms persist an exam and potentially a course of antibiotics ie bactrim/augmentin /cipro. I avoid abrupt changes in pressure. Ie flying/scuba/swimming if diving or snorkeling is undertaken. These activities may increase risk of worsening sinusitis and potentially rupturing ear drum. ...Read more
I am having severe pain on back of my head whenever i get stressed by some work or after some tiring journey. What medication should I take?
Which psychotherapy would be more appropriate to help me out with the three voices I have in my head? And what kind of medication could be useful?
Voices: If you are hearing voices in your head you need to seek immediate help from a psychiatrist and therapist. There is treatment for this condition but there are many medications that may help. Please see a psychiatrist and/or therapist for this condition to get the correct diagnosis and treatment. ...Read more
My BP right now is 142/103..Is it already high blood? What medications must i take? I have paib at right side of my head down beliw my neck too..Help.
I want to regrow the full head of hair i had when i was younger. What medication actually works? And where can I get it?
Propecia (finasteride) can help. : Prophecies can help.Get a more detailed answer ›
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
Ihave flakes on the head and face, i had biopsji, this is sebopsorasis, i took many medications , don't help me, please advice , me what I have do?
Dermatologist: The next steps depend on the details of which treatments you have tried so far. A dermatologist can evaluate you, review your history and suggest next steps. ...Read more
My husband gets pressure on his head dr gave him medication should he have a nerve conduction test?
I have tinitis is there any new medication or treatment on the market today to cure or lessen the loud him in my head?
Benzodiazepines: A recent korean study confirmed two previous studies that showed Klonopin (clonazepam) 0.5 mg -> 2mg/day reduced the sound, distress and anxiety from tinnitus. The study was published in the journal of neurology, neurosurgery and psychiatry in 2012. ...Read moreSee 1 more doctor answer
My mil has high BP.Aftr medication her BP is 160.She is 76years.Lil swelling on her face & head is heavy.What can we do!
Insuffic information: To answer need know all medications, Renal Status (Serum Creatinine). Could take an hour or more for oral meds to take full effect. Swelling on Head and face suggests blocked venus return or renal insuff. She needs to be taken to see an internist. ...Read moreSee 1 more doctor answer
Is there a safe over-the-counter medication for giving to my 6 year old boy if he bumped his head and is complaining of headache?
Yes but: Tylenol (acetaminophen) or Motrin, you can also put some ice for the first two days. Make sure to call your pediatrician if any concern. The minor head injuries need to be watched if the mechanism of injury was high risk (fall from more than 3-5 feet) lost of consciousness, vomiting, not eating well or severe headache. ...Read more
Are there any natural solutions for somebody who completely refuses any conventional medications and is hearing voices in their head?
No natural....: Need to see your doctor to discuss the possibilities. ...Read more